Rendiconti del Circolo Matematico di Palermo

, Volume 45, Issue 3, pp 473–478 | Cite as

A positive characteristic extension of a result of del busto on line bundles on an algebraic surface

  • E. Ballico


This note gives a partial extension to positive characteristic of the results contained in the paper “A Matsusaka-type Theorem for surfaces” by G. Fernandez Del Busto.


Line Bundle Algebraic Surface Partial Extension Cyclic Covering Mobile Part 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [B] Bombieri E.,Canonical models surfaces of general type, Publ. Math. Inst. Hautes Etud. Sci.,42 (1973), 171–220.CrossRefMathSciNetGoogle Scholar
  2. [CC] Catanese F., Ciliberto C.,On the irregularity of cyclic covering of algebraic surfaces, in: Geometry of Complex Projective Varieties, Cetraro 1990, Mediterranean Press, 1993, 89–115.Google Scholar
  3. [D] Del Busto G. Fernandez,A Matsusaka-type theorem for surfaces, preprint.Google Scholar
  4. [DI] Deligne P., Illusie L.,Relevements modulo p 2 et décomposition du complexe de de Rham, Invent. Math.,89 (1987), 247–270.MATHCrossRefMathSciNetGoogle Scholar
  5. [KKM] Kawamata Y., Matsuda K., Matsuki K.,Introduction to the minimal model problem, in: Algebraic Geometry, Sendai, Adv. Studies in Pure Math.10, Kinokuniya—North Holland, 1987, 283–360.Google Scholar
  6. [Ii] Iitaka S.,Algebrai Geometry, Graduate Text in Math.,76, Springer-Verlag, 1981.Google Scholar
  7. [Pa] Pardini R.,Abelian coverings of algebraic varieties, J. reine angew. Math.,417 (1991), 191–213.MATHMathSciNetGoogle Scholar
  8. [S] Shepherd-Barron I. N.,Unstable vector bundles and linear systems on surfaces in characteristic p, Invent. Math.,106 (1991), 243–262.MATHCrossRefMathSciNetGoogle Scholar
  9. [Z] Zariski O.,Introduction to the problem of minimal models in the theory of algebraic surfaces, Publ. Math. Soc. Japan,4, 1958, pp. 1–89, reprinted in: O. Zariski: Collected papers, vol. II, pp. 277–369.MathSciNetGoogle Scholar

Copyright information

© Springer 1996

Authors and Affiliations

  • E. Ballico
    • 1
  1. 1.Dept. of MathematcUniversity of TrentoPovo (TN)Italy

Personalised recommendations